# SDR ASAA0954583

- Difficulty date: February 27, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,831 hours, 1,728 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 66B0513
- Condition: Failed
- Location: Apu
- Part time: 5,831 hours, 1,728 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APU START BLUE MAINT LIGHT ILLUMINATED.  REMOVED & REPLACED STARTER GENERATOR REF TASK 49 41 21 000 801 & 49 41 21 400 801.
